# SDR DALA2024061005939

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 73,867 hours, 28,459 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5955252) DURING WC # 5600-2492 FOUND WINDOW FRAME CRACKED AT NO.1 WINDOW. C/W ER/A 618644-14 REV. ORIGINAL. REINSTALLED NO.1 W/S PER B737 AMM 56-11, LEAK CK GOOD.
